Alert archive / Arkansas / Winter Storm Warnings in 2024

Winter Storm Warning 4, NWS Tulsa, OK

February 11, 2024Delaware County, Ottawa County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this winter storm warning at Feb 11, 2024, 12:53 PM CST for Delaware County, Ottawa County, Oklahoma; 4 counties in Arkansas. It took effect at Feb 12, 2024, 12:00 AM CST. It was in force for 12 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 11, 2024, 12:53 PM CST (18:53 UTC)
In effect from
Feb 12, 2024, 12:00 AM CST
Expired
Feb 12, 2024, 11:51 AM CST
In force
12 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Delaware County, OK, Ottawa County, OK

The radar

The Western Arkansas radar (KSRX), 115 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 12, 5:21 AM CSTSNOW 2Grove, OK
Feb 12, 5:57 AM CSTSNOW 4Jay, OK
Feb 12, 5:57 AM CSTSNOW 4Jay, OK
Feb 12, 6:41 AM CSTSNOW 4.3Kansas, OK
Feb 12, 7:00 AM CSTSNOW 17 Nne Green Forest, AR
Feb 12, 8:56 AM CSTSNOW 44 Nnw Hiwasse, AR
Feb 12, 9:00 AM CSTSNOW 2Bella Vista, ARRoads are slick in spots.
Feb 12, 9:06 AM CSTSNOW 1Eureka Springs, AR
Feb 12, 10:00 AM CSTSNOW 2.5Pea Ridge, AR
Feb 12, 10:00 AM CSTSNOW 5Quapaw, OK
Feb 12, 10:55 AM CSTSNOW 2Afton, OKAccumulation on grassy surfaces. Snow falling currently is melting on contact.
Feb 12, 11:00 AM CSTSNOW 1Rogers, AR
Feb 12, 11:30 AM CSTSNOW 12 Ne Strickler, AR
Feb 12, 12:00 PM CSTSNOW 1.55 Se Kingston, AR
Feb 12, 12:00 PM CSTSNOW 6Jay, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

771 
WWUS44 KTSA 111853
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
1253 PM CST Sun Feb 11 2024

ARZ001-002-010-011-OKZ058-063-121100-
/O.UPG.KTSA.WW.Y.0007.240212T0300Z-240212T1800Z/
/O.NEW.KTSA.WS.W.0004.240212T0600Z-240213T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
1253 PM CST Sun Feb 11 2024

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Portions of northwest Arkansas and northeast Oklahoma.

* WHEN...From midnight tonight to 6 PM CST Monday.

* IMPACTS...Travel could be very difficult while the heavy snow is
  falling and accumulating on the roads, which is expected to be
  during the Monday morning commute. Once the heavy snow tapers
  off later in the day, some melting is expected to occur on the
  roads, making travel less difficult. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

OKZ054>057-059>062-064>071-121100-
/O.CON.KTSA.WW.Y.0007.240212T0300Z-240212T1800Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah
1253 PM CST Sun Feb 11 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO NOON CST MONDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From 9 PM this evening to noon CST Monday.

* IMPACTS...Plan on slippery road conditions while the moderate to
  heavy snow is occurring. The snow is expected to impact the
  Monday morning commute in some areas. Melting is expected to 
  occur once the snow tapers off, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
945 
WWUS44 KTSA 120307
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
907 PM CST Sun Feb 11 2024

ARZ001-002-010-011-OKZ058-063-121115-
/O.CON.KTSA.WS.W.0004.240212T0600Z-240213T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
907 PM CST Sun Feb 11 2024

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Portions of northwest Arkansas and northeast Oklahoma.

* WHEN...From midnight tonight to 6 PM CST Monday.

* IMPACTS...Travel could be very difficult while the heavy snow 
  is falling and accumulating on the roads, which is expected to 
  be during the Monday morning commute. Once the heavy snow 
  tapers off later in the day, some melting is expected to occur 
  on the roads, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

OKZ054>057-059>062-064>071-121115-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah
907 PM CST Sun Feb 11 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
MONDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...From 9 PM this evening to noon CST Monday.

* IMPACTS...Plan on slippery road conditions while the moderate 
  to heavy snow is occurring. The snow is expected to impact the 
  Monday morning commute in some areas. Melting is expected to 
  occur once the snow tapers off, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
305 
WWUS44 KTSA 120943
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
343 AM CST Mon Feb 12 2024

ARZ001-002-010-011-OKZ058-063-121745-
/O.CON.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
343 AM CST Mon Feb 12 2024

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Portions of northwest Arkansas and northeast Oklahoma.

* WHEN...Until 6 PM CST Monday.

* IMPACTS...Travel could be very difficult while the heavy snow 
  is falling and accumulating on the roads, which is expected to 
  be during the Monday morning commute. Once the heavy snow 
  tapers off later in the day, some melting is expected to occur 
  on the roads, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

OKZ054>057-059>062-064>071-121745-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, 
Wagoner, Tahlequah, Stilwell, Muskogee, and Checotah
343 AM CST Mon Feb 12 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...Until noon CST Monday.

* IMPACTS...Plan on slippery road conditions while the moderate 
  to heavy snow is occurring. The snow is expected to impact the 
  Monday morning commute in some areas. Melting is expected to 
  occur once the snow tapers off, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
306 
WWUS44 KTSA 121448
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
848 AM CST Mon Feb 12 2024

OKZ054>056-059-060-064>066-071-121600-
/O.CAN.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/
Osage-Washington OK-Nowata-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-
McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Pawnee, 
Tulsa, Sapulpa, Okemah, Okmulgee, and Checotah
848 AM CST Mon Feb 12 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has ended across the area so the advisory is cancelled.

$$

ARZ001-002-010-011-OKZ058-063-130000-
/O.CON.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
848 AM CST Mon Feb 12 2024

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 4 to 6 
  inches.

* WHERE...Portions of northwest Arkansas and northeast Oklahoma.

* WHEN...Until 6 PM CST Monday.

* IMPACTS...Travel could be very difficult while the heavy snow 
  is falling and accumulating on the roads, which is expected to 
  be during the Monday morning commute. Once the heavy snow 
  tapers off later in the day, some melting is expected to occur 
  on the roads, making travel less difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

OKZ057-061-062-067>070-121800-
/O.CON.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/
Craig-Rogers-Mayes-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Vinita, Claremore, Pryor, Wagoner, 
Tahlequah, Stilwell, and Muskogee
848 AM CST Mon Feb 12 2024

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma.

* WHEN...Until noon CST Monday.

* IMPACTS...Plan on slippery road conditions while the moderate 
  to heavy snow is occurring. The snow is expected to impact the 
  Monday morning commute in some areas. Melting is expected to 
  occur once the snow tapers off, making travel less difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

For the latest road conditions call 1-844-465-4997 or go to
okRoads.org.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
937 
WWUS44 KTSA 121751
WSWTSA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Tulsa OK
1151 AM CST Mon Feb 12 2024

ARZ001-002-010-011-OKZ058-063-122200-
/O.CAN.KTSA.WS.W.0004.000000T0000Z-240213T0000Z/
/O.NEW.KTSA.WW.Y.0008.240212T1800Z-240212T2200Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
1151 AM CST Mon Feb 12 2024

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow expected. Total snow accumulations of up to one 
  inch.

* WHERE...Portions of northwest Arkansas and northeast Oklahoma.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

In Arkansas, for the latest road conditions call 1-800-245-
1672 or go to idrivearkansas.com. In Oklahoma, for the latest
road conditions call 1-844-465-4997 or go to okRoads.org.

&&

$$

OKZ057-061-062-067>070-121900-
/O.CAN.KTSA.WW.Y.0007.000000T0000Z-240212T1800Z/
Craig-Rogers-Mayes-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Vinita, Claremore, Pryor, Wagoner, 
Tahlequah, Stilwell, and Muskogee
1151 AM CST Mon Feb 12 2024

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow will continue the next hour or two but little to no
additional accumulation is expected. 

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 11, 11:39 AM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Feb 11, 11:39 AM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1139 AM CST Sun Feb 11 2024

...New AVIATION...

.SHORT TERM...
(The rest of today)
Issued at 1028 AM CST Sun Feb 11 2024

Potent upper low will eject out of the Southern Rockies and track
across the Red River throughout the day today and into tonight.
Widespread rain showers are spreading into the region from the
southwest this morning. Rain will continue through most of the
morning and afternoon hours, with a little lull in activity
expected later this afternoon and evening before the core of the
system encroaches on the region. Thermal profiles continue to
suggest all rain will be the dominant precipitation type through
today, with surface temperature mainly in the low to mid 40s this
afternoon, with some 50s possible along the Red River in southeast
Oklahoma. As rain spreads back into the area this evening, a
changeover to snow is anticipated as the air column is cooled
dynamically by the heavy precipitation and strong upper system
moving overhead. This morning's guidance continues to indicate a
strengthening mid level frontal boundary enhancing lift within
the dendritic growth zone on the northwest side of the upper low
along the I-44 corridor this evening. This could lead to heavy
snowfall rates within these mesoscale bands this evening, and a
narrow axis of heavy snowfall could develop as early as this
evening across northeast Oklahoma, though marginal surface
temperatures will continue to hinder accumulations this evening.

For the update this morning, made minor adjustments to hourly
temperatures and max T for this afternoon to lower them a couple
degrees with continues rainfall expected. Otherwise, going
forecast remains in pretty good shape at this time through the
evening hours. Will continue with Winter Weather Advisory as is
for now.

Bowlan

&&

.LONG TERM...
(Tonight through Saturday)
Issued at 309 AM CST Sun Feb 11 2024

Attention will focus on the winter weather potential for tonight
into Monday morning as the upper low tracks a little north of the
Red River. While the existing airmass in advance of the system is
not particularly cold, the potency of this system should not be
overlooked and, as such, the dynamic nature will be able to
produce enough cooling to change over to heavy wet snow,
especially in more established precip bands. The primary limiting
factor in accumulations remains the marginal temperatures at the
surface which remain at or slightly above freezing through the
event. Nonetheless, precip rates will be supportive of fast enough
accumulating snow to overcome this, and the latest trends in
guidance support a change over through a broader area of northeast
OK and northwest AR. The Winter Weather Advisory has been
expanded a bit both north and south to account for a broader swath
of 1-2 inch snow amounts, with heavier amounts around 3 inches
focused across northwest AR and the northeast corner of OK.
Potential still is there for a swath of significantly heavier
totals somewhere within this larger area, but pinning this down at
this time remains difficult to say the least. Bottom line remains
increasing potential for accumulating snow tonight through Monday
morning, with the AM commute possibly being impacted. Temps will
warm above freezing as soon as the snow ends, so any travel
impacts will be short-lived.

Above normal temperatures quickly return by Tuesday as zonal flow
aloft becomes established over much of the CONUS, and whatever
snow cover might survive Monday will certainly be gone by Tuesday.
There are indications a fairly strong front could arrive by next
weekend with a return of below normal temperatures. Low precip
chances will accompany the front but it appears all liquid at this
time.

&&

.AVIATION...
(18Z TAFS)
Issued at 1139 AM CST Sun Feb 11 2024

Deteriorating aviation conditions are expected through the period
as widespread rain and lowering cigs spread into all terminals
this afternoon. Potent storm system will allow rain to change to
snow this evening and overnight, first across northeast Oklahoma
sites and then into northwest Arkansas toward daybreak Monday. IFR
to occasionally LIFR flight conditions are probable within the
heavy snow bands expected to set up across northeast Oklahoma and
into northwest Arkansas. Precipitation will begin to wrap up
toward the end of this TAF period from west to east across the
area, with improving conditions during the day Monday for
northeast Oklahoma sites at least.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  34  48  29 /  60  80  40   0
FSM   47  37  48  30 /  70  80  50   0
MLC   46  34  49  29 /  90  80  20   0
BVO   45  35  50  24 /  30  70  20   0
FYV   45  33  42  27 /  50  80  70   0
BYV   45  33  40  29 /  40  90  80   0
MKO   45  34  46  29 /  70  80  40   0
MIO   45  33  46  26 /  30  80  60   0
F10   42  33  48  29 /  80  90  20   0
HHW   51  37  49  29 /  90  60  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory from 9 PM this evening to noon CST
     Monday for OKZ054>071.

AR...Winter Weather Advisory from 9 PM this evening to noon CST
     Monday for ARZ001-002-010-011.

&&

SHORT TERM...04
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Feb 11, 12:47 PM CST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1247 PM CST Sun Feb 11 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1247 PM CST Sun Feb 11 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far Southeast Oklahoma.
	ONSET...Ongoing.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Late this Evening.

	Additional Accumulations in Later Periods.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Light rain continues across much of the area this afternoon, with
a few rumbles of thunder still possible near the Red River through
the afternoon. Gusty northeast winds will also continue this
afternoon and evening as a potent storm system moves into the
region.

By this evening, a transition to wet snow is likely as a potent
upper low moves across southeast Oklahoma. Given marginal
temperature profiles, snow accumulations will be largely be
determined by the exact track of the passing storm system and any
mesoscale banding that occurs. This may lead to varying snow
amounts with updated forecasts. At this time, accumulations
generally of one to three inches are forecast primarily near the
Interstate 44 corridor in northeast Oklahoma into northwest
northwest Arkansas, primarily on grassy or elevated surfaces. A
corridor of higher snowfall is becoming increasingly likely
across far northeast Oklahoma and northwest Arkansas where heavier
banding is likely to occur. Snow totals of four plus inches will
be possible in this zone through the duration of the storm.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Winter Weather Potential...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...High Wind Potential.

EXTENDED DISCUSSION...
Snow and rain will taper off Monday morning, but some lingering
heavier snow is possible across far northeast Oklahoma and
northwest Arkansas. Any travel impacts that may develop should be
limited to late tonight into the Monday morning commute as
temperatures quickly warm above freezing.

Dry and warmer weather is expected through mid week.

weather.gov/tulsa contains additional information.

Nearby

Winter Storm Warnings in Arkansas, 2024Winter Storm Warnings in Oklahoma, 2024Every winter storm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.